# SDR CALA0001211

- Difficulty date: August 6, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Bent
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOOSE AND PULLED RIVETS IN FUSELAGE SKIN AND AFT NLG DOOR JAMB WAS BENT AND GOUGED AT STA 110.  THE RIVETS WERE REMOVED AND REPLACED IAW SRM 51-30-2.  THE AFT DOOR JAMB WAS REMOVED AND A NEW DOOR JAMB WAS INSTALLED IAW SRM 51-30-2, 51-10-4, 51-10-3, AND 51-30-8.
